Kaletra and Truvada side effect
Jul 13, 2008
Dr.Young Thanks for your great support to all of us. I just started on Kaletra and Truvada 5 days ago , so far so good only problem is my sleep , is possible to get insomnia or depression as side effect from this combination ? Thanks
Response from Dr. Young
Hello and thanks for your post.
Neither depression nor insomnia are strongly associated with any of your current HIV medications. Nevertheless, if these symptoms are troubling you, I'd contact your doctor and let him or her know what's going on.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Valtrex Interfere With Hiv Tests?
- Dried Blood And Old Cuts Can I Still Get Hepatitis
- How Accurate Is The Orasure Advanced Rapid HIV Test?
- How Long Will I Live Without Treatment For HIV?
- How Soon After Infection Do Women Experience Recurrent Yeast Infections?
- The Longest Hiv Antibody Window Period
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.